CaRMS Logo
Introduction | Search taxa | Taxon tree | Taxon match | Checklist | Literature | Stats | Photogallery | OBIS Vocab | Log in

CaRMS source details

Johnston, George 1846. An index to the British Annelides [sic]. Annals and Magazine of Natural History, series 1, 16 (supplement to vol 16): 433-462. Plate 2.
50565
Publication
Polychaeta Database. Extracted pdf http://www.biodiversitylibrary.org/pdf3/007808000071834.pdf
Available for editors  PDF available
Date
action
by
2013-01-12 18:30:12Z
created
db_admin
2018-08-14 07:49:13Z
changed

Terebellidae Johnston, 1846 (original description)
Terebellini Johnston, 1846 (original description)
Website and databases developed and hosted by VLIZ · Page generated 2020-11-27 GMT · contact: